# SDR 96ZZZX5591

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7100 · Powerplant System
- Part: Fitting
- Part number: 4914
- Condition: Broke
- Location: Hose
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART OF FITTING THAT GOES INSIDE 303 HOSE BROKE BEFORE IT WAS SCREWED ALL THE WAY IN.  IT WAS NOT CROSS-THREADED.  IT BROKE AT THE END OF THE THREADS.  THREE FITTINGS BROKE IN A ROW.  ALL AEROQUIP FITTING TAGS WERE HAND WRITTEN 491-4.  DIAMETER OF BREAK .253 INCH.  FITTINGS WERE PURCHASED FROM AUSCO COLLEGE PARK, GA.
